MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT); GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT); GUIDE WIRE
Catalog Number 1020013
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during tip shaping resulted in the reported kinked tip.It should be noted the hi-torque turntrac guide wire instructions for use (ifu) states: guide wires are delicate instruments and should be handled carefully.Prior to use and when possible during the procedure, inspect the guide wire carefully for bends, kinks, or other damage.Do not use damaged guide wires.Using a damaged guide wire may result in vessel damage and / or inaccurate torque response.The ifu deviation does not appear to have directly caused or contributed to the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a bifurcation lesion in the left anterior descending diagonal branch.During shaping of the turntrac guide wire, the guide wire tip kinked, however the guide wire was continued to be used.The guide wire was advanced and a stent was implanted.Upon removal of the guide wire, the guide wire was caught on a stent and resistance was felt.The guide wire was removed without further issues.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.

Brand Name
0.014 HI-TORQUE (HT)
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7630844
Report Number2024168-2018-04863
Device Sequence Number16440893
Product Code DQX
UDI-Device Identifier08717648222702
UDI-Public08717648222702
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1020013
Device Lot Number8041061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1